# SDR VNAA2020022061101

- Difficulty date: February 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 21,691 hours, 15,834 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00702
- Condition: Failed
- Location: Right
- Part time: 34,084 hours, 25,265 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE ON TAXI IN AFTER LANDING, CREW RECEIVED A RIGHT PACK HIGH TEMP MESSAGE AND AN ODOR FILLED THE CABIN. CREW CONTINUED TO THE GATE, WHERE THE PASSENGERS DEPLANED VIA JET BRIDGE. NO EMERGENCY. DEFERRED THE RH PACK. REMOVED AND REPLACED ACM IAW CRJ700 AMM. LEAK TEST GOOD AT THIS TIME. OPS TEST GOOD AT THIS TIME. THIS CLEARS MEL.
